# SDR AALA20000960

- Difficulty date: June 14, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Tail Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL COMPARTMENT RAMP SIDEWALL EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED WIRE ON TAIL COMPARTMENT RAMP SIDEWALL EMERGENCY EXIT LIGHT, SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
